The The ultimate bound and positively invariant set for the general n-D continuous-time autonomous system

  • Rezzag Samia

Abstract

In the present paper, we investigate the ultimate bound and positively  invariant set for the general n-D continuous-time system using a technique combining the generalized Lyapunov function theory and optimisation.
Especially, we report suffcient conditions for this system to be contained in a n-dimensional ellipsoidal set. Furthermore, by using the multivariable functions analysis, we generalize all the existing results in the relevant literature concerning the finding of the upper bound for the given system.

Published
May 28, 2018
How to Cite
SAMIA, Rezzag. The The ultimate bound and positively invariant set for the general n-D continuous-time autonomous system. Nonlinear Studies, [S.l.], v. 25, n. 2, p. 467-474, may 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1426>. Date accessed: 25 june 2018.